# SDR CALA2019050300684

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 54,144 hours, 16,500 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF RADIOS BOTH INOP UNREADABLE. PLACED ITEM ON MEL 2311AK. BOTH HF ARE INOP. COMPLIED WITH MEL. PER FIM TASK 23-11-00-815-802 BOTH HF1 AND HF2 GOOD. CALLED SFO HF 1 & HF2 GOOD TX AND RCV.
